I have been on Yaz for 12 years after my second child. For many years, I had very short, light periods, about 4 days. A couple years ago they started getting even lighter, and in the past year most often I don't have a period or only a couple days of blood
when wiping or after intercourse when my period is due but no need for a pad or tampon. Several months ago I went off bc and after several weeks finally had a heavy period. I am 34 and also have had a lot of issues with hypothyroid in the past year or two.
I missed several doses of my bc in the last few months and therefore typically abstain from sex. On June 21, my fiance and I had sex three times and I took plan B within 12 hours. I have gained about 80 pounds in the past three years though and I just found
out that it may not work for women who are obese. I started a new pack of bc the next day but only took two before I missed a few days again and so I decided to wait until I got a normal period and restart. Unfortunately, two weeks after taking Plan B, I had
sex again two times one night. The next day I used a g-spot and clit stimulating vibrator and there was red blood on it and when I wiped. Then nothing. Two days later after a bowel movement there was a little heavier blood and I thought I was sts rting my
period, then nothing. No blood with BM since and pg test negative and ovulation tests
indicate I am not ovulating. No bleeding or discharge otherwise. But could it be implantation bleeding or something worse? I am also still hypothyroid.